# SDR DXTA2021061543710

- Difficulty date: June 14, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N601QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0231
- Aircraft time: 1,308 hours, 808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Damaged
- Location: Door Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN CABIN DOOR HANDLE WILL NOT OPERATE WHEN RED BUTTON IS PUSHED.   INSPECTED MED FOUND BINDING IN THE HANDLE + OXIDATION ON THE PINS. ACCESSED MED STAIRS + COVER PANEL INSPECTED ALL MECHANICAL CONNECTIONS. NO FAULTS NOTED. CLEANED THE OXIDATION ON THE PINS. LUBED PINS.
